# SDR ASAA2016061117071

- Difficulty date: June 11, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 36,017 hours, 10,736 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143S32121143A322
- Condition: Dented
- Location: Fuselage
- Part time: 44,924 hours, 16,575 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, FOUND DENT AT FUSELAGE STA 382, STR 16 LT RVSM AREA.  ACFT GROUNDED.  REPAIRED SKIN AND STR IAW SRM 53-00-03 AND 53-00-01.
